# SDR CA050912003

- Difficulty date: August 30, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 33,514 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 3006191
- Condition: Cracked
- Location: Mlg
- Part time: 27,121 hours, 28,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE SERVICE CHECK, THE NR 4 MAIN WHEEL TIRE PRESSURE WAS FOUND TO BE 50 PSI WHEEL ASSY REPLACED AND ROUTED TO YHZ WHEEL AND BRAKE SHOP. DURING INSPECTION PROCESS, NDT INSPECTION REVEALED A CRACK EMANATING FROM THE VALVE STEM SEAT.  WHEEL HALF ASSY WAS ON BUILD NR 61.  WHEEL HALF SCRAPPED.
